Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Tianeptine hair loss

Posted by Riloal on December 8, 2012, at 18:48:11

Hi, i have been taking tianeptine for five months. It,s working great for my depression but i,m noticing lots of hair loss and thinning hair. I didn,t change my regimen recently so i,m sure it,s the tianeptine. Anyone had this side effect on tianeptine? Anyone on tianeptine didn,t have hair loss? I,m interested in both answers cause if no one had this side effect i will look for any physical reason to explain my hair loss. Thanks in advance


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Riloal thread:1032668
URL: http://www.dr-bob.org/babble/20121130/msgs/1032668.html